On a Conjecture of Siegel.
Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 293-308
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1998__125_4_178815,
author = {Enrico Bombieri and Julia Mueller},
title = {On a {Conjecture} of {Siegel.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {293--308},
year = {1998},
volume = {125},
number = {4},
zbl = {0903.11013},
url = {http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178815/}
}
Enrico Bombieri; Julia Mueller. On a Conjecture of Siegel.. Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 293-308. http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178815/